Member's Mark 650mg Arthritis Pain Tablets Twin Pack (400 ct.)
About this item
- For the temporary relief of minor arthritis pain
- Extended-release tablets
- 2 pack of 200 tablets each; 400 tablets total
- Aspirin and gluten free
Due to high demand,
This item may be unavailable from time to time
Don't let arthritis pain keep you from doing what you love. Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever/fever reducer containing 650 mg of acetaminophen in each extended-release tablet. Use for temporary relief of minor arthritis pain for up to 8 hours, and for temporary relief of other types of pain such as: the common cold, premenstrual and menstrual cramps, headache, backache, toothache and other muscular aches. Compare to Tylenol® 8HR Arthritis Pain active ingredient.
How To Use
Directions: do not take more than directed (see overdose warning). Adults: take 2 caplets every 8 hours with water; swallow whole; do not crush, chew, split or dissolve; do not take more than 6 caplets in 24 hours; do not use for more than 10 days unless directed by a doctor. Under 18 years of age: ask a doctor.
Active ingredient (in each caplet): Acetaminophen 650 mg. Inactive ingredients: carnauba wax, colloidal silicon dioxide, croscarmellose sodium, hypromellose, magnesium stearate, maltodextrin, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, pregelatinized starch, stearic acid, titanium dioxide.